About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 316978, 6 pages
http://dx.doi.org/10.1155/2013/316978
Research Article

Mappings for Special Functions on Cantor Sets and Special Integral Transforms via Local Fractional Operators

1Electronic and Information Technology Department, Jiangmen Polytechnic, Jiangmen 529090, China
2College of Instrumentation & Electrical Engineering, Jilin University, Changchun 130061, China
3Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia
4Department of Mathematics and Computer Sciences, Faculty of Arts and Sciences, Cankaya University, 06530 Ankara, Turkey
5Institute of Space Sciences, Magurele, 077125 Bucharest, Romania
6Mihail Sadoveanu Theoretical High School, District 2, Street Popa Lazar No. 8, 021586 Bucharest, Romania
7Department of Mathematics and Mechanics, China University of Mining and Technology, Xuzhou Campus, Xuzhou, Jiangsu 221008, China

Received 27 August 2013; Accepted 24 September 2013

Academic Editor: Ali H. Bhrawy

Copyright © 2013 Yang Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. E. Andrews, R. Askey, and R. Roy, Special Functions, Cambridge University Press, Cambridge, UK, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  2. Á. Elbert and A. Laforgia, “On some properties of the gamma function,” Proceedings of the American Mathematical Society, vol. 128, no. 9, pp. 2667–2673, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. N. Virchenko, S. L. Kalla, and A. Al-Zamel, “Some results on a generalized hypergeometric function,” Integral Transforms and Special Functions, vol. 12, no. 1, pp. 89–100, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Choi and P. Agarwal, “Certain unified integrals associated with Bessel functions,” Boundary Value Problems, vol. 2013, no. 1, pp. 1–9, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  5. P. J. McNamara, “Metaplectic Whittaker functions and crystal bases,” Duke Mathematical Journal, vol. 156, no. 1, pp. 1–31, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. E. W. Barnes, “The theory of the G-function,” Quarterly Journal of Mathematics, vol. 31, pp. 264–314, 1899.
  7. R. Floreanini and L. Vinet, “Uq( sl (2)) and q-special functions,” Contemporary Mathematics, vol. 160, p. 85, 1994.
  8. H. M. Srivastava, K. C. Gupta, and S. P. Goyal, The H-Functions of One and Two Variables with Applications, South Asian Publishers, New Delhi, India, 1982. View at MathSciNet
  9. R. Gorenflo, A. A. Kilbas, and S. V. Rogosin, “On the generalized Mittag-Leffler type functions,” Integral Transforms and Special Functions, vol. 7, no. 3-4, pp. 215–224, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. R. K. Saxena and M. Saigo, “Certain properties of fractional calculus operators associated with generalized Mittag-Leffler function,” Fractional Calculus & Applied Analysis, vol. 8, no. 2, pp. 141–154, 2005. View at Zentralblatt MATH · View at MathSciNet
  11. D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus Models and Numerical Methods, Series on Complexity, Nonlinearity and Chaos, World Scientific, Singapore, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  12. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204, Elsevier, Amsterdam, The Netherlands, 2006. View at MathSciNet
  13. J. Sabatier, O. P. Agrawal, and J. A. T. Machado, Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering, Springer, New York, NY, USA, 2007.
  14. S. Hu, Y. Q. Chen, and T. S. Qiu, Fractional Processes and Fractional-Order Signal Processing: Techniques and Applications, Springer, New York, NY, USA, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  15. F. Mainardi and R. Gorenflo, “On Mittag-Leffler-type functions in fractional evolution processes,” Journal of Computational and Applied Mathematics, vol. 118, no. 1-2, pp. 283–299, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. R. K. Saxena, A. M. Mathai, and H. J. Haubold, “Fractional reaction-diffusion equations,” Astrophysics and Space Science, vol. 305, no. 3, pp. 289–296, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. Y. Li, Y. Chen, and I. Podlubny, “Mittag-Leffler stability of fractional order nonlinear dynamic systems,” Automatica, vol. 45, no. 8, pp. 1965–1969, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. E. C. de Oliveira, F. Mainardi, and J. Vaz Jr., “Models based on Mittag-Leffler functions for anomalous relaxation in dielectrics,” The European Physical Journal Special Topics, vol. 193, no. 1, pp. 161–171, 2011. View at Publisher · View at Google Scholar · View at Scopus
  19. D. S. F. Crothers, D. Holland, Y. P. Kalmykov, and W. T. Coffey, “The role of Mittag-Leffler functions in anomalous relaxation,” Journal of Molecular Liquids, vol. 114, no. 1-3, pp. 27–34, 2004. View at Publisher · View at Google Scholar · View at Scopus
  20. E. Scalas, R. Gorenflo, and F. Mainardi, “Fractional calculus and continuous-time finance,” Physica A, vol. 284, no. 1–4, pp. 376–384, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  21. B. N. N. Achar and J. W. Hanneken, “Fractional radial diffusion in a cylinder,” Journal of Molecular Liquids, vol. 114, no. 1–3, pp. 147–151, 2004. View at Publisher · View at Google Scholar · View at Scopus
  22. S. J. Sadati, D. Baleanu, A. Ranjbar, R. Ghaderi, and T. Abdeljawad, “Mittag-Leffler stability theorem for fractional nonlinear systems with delay,” Abstract and Applied Analysis, vol. 2010, Article ID 108651, 7 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. S. W. J. Welch, R. A. L. Rorrer, and R. G. Duren Jr., “Application of time-based fractional calculus methods to viscoelastic creep and stress relaxation of materials,” Mechanics Time-Dependent Materials, vol. 3, no. 3, pp. 279–303, 1999. View at Publisher · View at Google Scholar · View at Scopus
  24. X. J. Yang, Local Fractional Functional Analysis and Its Applications, Asian Academic Publisher, Hong Kong, China, 2011.
  25. X. J. Yang, Advanced Local Fractional Calculus and Its Applications, World Science, New York, NY, USA, 2012.
  26. M.-S. Hu, R. P. Agarwal, and X.-J. Yang, “Local fractional Fourier series with application to wave equation in fractal vibrating string,” Abstract and Applied Analysis, vol. 2012, Article ID 567401, 15 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. Y. Zhang, A. Yang, and X.-J. Yang, “1-D heat conduction in a fractal medium: a solution by the local fractional Fourier series method,” Thermal Science, vol. 17, no. 3, pp. 953–956, 2013. View at Publisher · View at Google Scholar
  28. Y.-J. Yang, D. Baleanu, and X.-J. Yang, “Analysis of fractal wave equations by local fractional Fourier series method,” Advances in Mathematical Physics, vol. 2013, Article ID 632309, 6 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  29. X. J. Yang, D. Baleanu, and J. A. T. Machado, “Mathematical aspects of Heisenberg uncertainty principle within local fractional Fourier analysis,” Boundary Value Problems, vol. 2013, no. 1, pp. 131–146, 2013. View at Publisher · View at Google Scholar
  30. A. M. Yang, Y. Z. Zhang, and Y. Long, “The Yang-Fourier transforms to heat-conduction in a semi-infinite fractal bar,” Thermal Science, vol. 17, no. 3, pp. 707–7713, 2013. View at Publisher · View at Google Scholar
  31. F. Gao, W. P. Zhong, and X. M. Shen, “Applications of Yang-Fourier transform to local fractional equations with local fractional derivative and local fractional integral,” Advanced Materials Research, vol. 461, pp. 306–310, 2012. View at Publisher · View at Google Scholar · View at Scopus
  32. J.-H. He, “Asymptotic methods for solitary solutions and compactons,” Abstract and Applied Analysis, vol. 2012, Article ID 916793, 130 pages, 2012. View at Zentralblatt MATH · View at MathSciNet
  33. C. F. Liu, S. S. Kong, and S. J. Yuan, “Reconstructive schemes for variational iteration method within Yang-Laplace transform with application to fractal heat conduction problem,” Thermal Science, vol. 17, no. 3, pp. 715–721, 2013. View at Publisher · View at Google Scholar
  34. G. S. Chen, “Generalizations of hölder’s and some related integral inequalities on fractal space,” Journal of Function Spaces and Applications, vol. 2013, Article ID 198405, 9 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  35. A. Carpinteri, B. Chiaia, and P. Cornetti, “The elastic problem for fractal media: basic theory and finite element formulation,” Computers and Structures, vol. 82, no. 6, pp. 499–508, 2004. View at Publisher · View at Google Scholar · View at Scopus
  36. A. K. Golmankhaneh, V. Fazlollahi, and D. Baleanu, “Newtonian mechanics on fractals subset of real-line,” Romania Reports in Physics, vol. 65, pp. 84–93, 2013.